skin-hair-icon
Itchy legs
Lot of itching and patches on my legs after that....tried multiple skin specialist but no good results.....goes down with medicine but if I stop taking medicine it start again
39 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Please don't stop medicine without consulting doctor. Stick to one dermatologist as skin conditions are chronic and doctor needs time to adjust doses if they are to be given for long term.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.